# SDR ASAA2022080439389

- Difficulty date: August 4, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 52,603 hours, 15,566 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 607551005
- Part serial: 100738192
- Condition: Faulty
- Location: Rh Mlg Wheel Wel
- Part time: 52,620 hours, 15,574 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 AFT MAIN FUEL PUMP "LOW PRESSURE" LIGHT ILLUMINATED IN FLIGHT QRH COMPLETED. GROUNDED - YES. REMOVED AND REPLACED #2 AFT MAIN FUEL PUMP REF B737-800 AMM 28-22-41.
